Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 341-348
http://dx.doi.org/10.7494/OpMath.2010.30.3.341
Opuscula Mathematica

Strong convergence theorem of a hybrid projection algorithm for a family of quasi-ϕ-asymptotically nonexpansive mappings





Abstract. The main purpose of this paper is by using a new hybrid projection iterative algorithm to prove some strong convergence theorems for a family of quasi-\(\phi\)-asymptotically nonexpansive mappings. The results presented in the paper improve and extend the corresponding results announced by some authors.
Keywords: quasi-\(\phi\)-asymptotically nonexpansive mapping, asymptotically regular mapping, hybrid projection iterative algorithm, strong convergence theorem.
Mathematics Subject Classification: 47H09, 47H10.
Cite this article as:
J. F. Tang, S. S. Chang, M. Liu, J. A. Liu, Strong convergence theorem of a hybrid projection algorithm for a family of quasi-ϕ-asymptotically nonexpansive mappings, Opuscula Math. 30, no. 3 (2010), 341-348, http://dx.doi.org/10.7494/OpMath.2010.30.3.341
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.